# SDR AALA016018

- Difficulty date: February 16, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Airstair
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-RNO - FOUND FORWARD OVERHEAD EMERGENCY LIGHT IN AFT STAIRWELL INOPERATIVE.  REPAIRED BROKEN WIRE AT LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
